# SDR AALA20120212TUL02

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 32,439 hours, 10,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH A GOUGE ON THE RIGHT SIDE OF THE AIRCRAFT JUST BELOW FORWARD CARGO STATIONS 580 TO 600.  INSTALLED REPAIR DOUBLER PER EA B757-53-021826.
